| Model Number |
1012631-59 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of the 8.0x59mm omnilink elite stent delivery system (sds), it was noted that the stent was loose upon removal of the protective sheath.There was no device use or patient involvement.Another same size omnilink elite sds was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that during preparation of the 8.0x59mm omnilink elite stent delivery system (sds), it was noted that the stent was loose upon removal of the protective sheath.There was no device use or patient involvement.Another same size omnilink elite sds was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.Subsequent to filing the initial report, the following information was provided: there was no resistance removing the sds from the dispenser coil and there was no resistance during removal of the stylet or protective sheath.Force was not applied during removal of the sheath/stylet.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design, or labeling.